# SDR AALA202404306693

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,280 hours, 27,005 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN GEAR LEVER WAS MOVED TO NEUTRAL OFF POSITION AFTER TAKEOFF. THE NOSEGEAR ONLY, EXTENDED. AIRSPEED WAS BELOW 230 FOR BOTH THE EXTENSION AND RETRACTION, LANDING GEAR HANDLE WAS NOT MOVED BEYOND OFF DURING THE ANOMALOUS EXTENSION. **SUPPLEMENTAL REPORT FOR (AALA202404266693): FOUND LANDING GEAR CONTROL SYSTEM OUT OF RIG. RIGGED MLG CONTROL SYSTEM AND CYCLED MLG GOOD. PER AMM 32-31-00**(CLOSED).
